# SDR AALA2000014

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 2560 · Emergency Equipment
- Part: Wire
- Condition: Open
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, LEFT SPOILER SQUIB TEST INOPERATIVE.  REPAIRED WIRE FOR LEFT SPOILER SQUIB.  OPEN BETWEEN D5124P AND D5088.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
